Posted by morganator on November 24, 2009, at 4:57:45
In reply to Re: lamotrigine » morganator, posted by Phillipa on November 24, 2009, at 0:19:22
These are not new side effects they are merely potential health risks that are not talked about.
Lamictal is a powerful medication which is probably why so many people feel so much better on it. Powerful medications that help so many often can have more serious side effects on many others. I have read of people experiencing MS type symptoms. I have also read of people having serious cognitive deficits. A few have even talked about experiencing hallucinatory effects.
I felt like I was walking in water at 150 mgs. At one point I felt almost muted, like I didn't want to speak. I also felt like I had trouble speaking at around 100 mgs. \
Lamictal is kinda like Cymbalta, very powerful with many success stories and many people experiencing crazy side effects. I don't trust either of these medications. But if they work for you and the benefits outweigh the risks, I say go for it.